# SDR AWXA200501579

- Difficulty date: November 30, 2005
- Submitted: December 22, 2005
- Operation: Air carrier
- Aircraft: N603AW
- Make and model: Airbus A320-232
- Aircraft serial: 661
- Aircraft time: 26,925 hours, 10,992 cycles
- Engine: Iae V2527A5
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Sill
- Part number: D53475765206
- Condition: Corroded
- Location: Fus. Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C6 CHECK DISCOVERED CORROSION ON BULK FUSELAGE DOOR SILL AROUND 5 NUT PLATE HOLES OVER STR. 38R, Y-670 AND BETWEEN FR 60+1 INCH AND FR 62.  MAINTENANCE REWORKED THE DAMAGED ARE AND WAS FOUND OUT OF LIMITS IAW SRM 53-41-49 PAGE 103, FIG 101.  CUT OUT DAMAGED AREA, FABRICATED REPAIR DOUBLER AND FABRICATED REPAIR FILLER IAW SRM 53-41-49 PAGE 221 TO PAGE 222.  INSTALLED FABRICATED REPAIR PARTS AT STR 38R, Y-670 AND BETWEEN FR 60+1" AND FR 62 IAW SRM 53-41-49.
